EconPapers    
Economics at your fingertips  
 

Partial unit root and linear spurious regression: A Monte Carlo simulation study

Lingxiang Zhang

Economics Letters, 2013, vol. 118, issue 1, 189-191

Abstract: In this paper, we consider both the partial unit root and the near partial unit root processes in nonlinear transition autoregression models. Our simulations show that when these time series data are used in ordinary least squares regression, spurious regression occurs. However, if we re-estimate the regression by adding an AR(1) term, spurious regression can almost be eliminated.

Keywords: Partial unit root; Spurious regression; Monte Carlo simulation (search for similar items in EconPapers)
JEL-codes: C12 C32 C52 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176512005617
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:118:y:2013:i:1:p:189-191

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:ecolet:v:118:y:2013:i:1:p:189-191